# SDR XN0A1352

- Difficulty date: August 31, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 125
- Aircraft time: 43,676 hours, 21,487 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Indicator
- Condition: Sticking
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

FCPI INDICATOR STICKING, ELEV POSITION.  FOUND C/P LOOSE ON FCPI IND.  RESECURED C/P, OPS CHECK GOOD IAW A300 AMM 27-35-00.
